Invariant subspace theorems for subdiagonal algebras

Takahiko Nakazi, Yasuo Watatani

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)379-395
Number of pages17
JournalJournal of Operator Theory
Volume37
Issue number2
Publication statusPublished - 1997

Cite this

Nakazi, T., & Watatani, Y. (1997). Invariant subspace theorems for subdiagonal algebras. Journal of Operator Theory, 37(2), 379-395.

Invariant subspace theorems for subdiagonal algebras. / Nakazi, Takahiko; Watatani, Yasuo.

In: Journal of Operator Theory, Vol. 37, No. 2, 1997, p. 379-395.

Research output: Contribution to journalArticle

Nakazi, T & Watatani, Y 1997, 'Invariant subspace theorems for subdiagonal algebras', Journal of Operator Theory, vol. 37, no. 2, pp. 379-395.
Nakazi, Takahiko ; Watatani, Yasuo. / Invariant subspace theorems for subdiagonal algebras. In: Journal of Operator Theory. 1997 ; Vol. 37, No. 2. pp. 379-395.
@article{1593347f0379427fa0e00461d78a1300,
title = "Invariant subspace theorems for subdiagonal algebras",
author = "Takahiko Nakazi and Yasuo Watatani",
year = "1997",
language = "English",
volume = "37",
pages = "379--395",
journal = "Journal of Operator Theory",
issn = "0379-4024",
publisher = "Theta Foundation",
number = "2",

}

TY - JOUR

T1 - Invariant subspace theorems for subdiagonal algebras

AU - Nakazi, Takahiko

AU - Watatani, Yasuo

PY - 1997

Y1 - 1997

M3 - Article

VL - 37

SP - 379

EP - 395

JO - Journal of Operator Theory

JF - Journal of Operator Theory

SN - 0379-4024

IS - 2

ER -